# SDR FDEA201602170616

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 75,526 hours, 18,871 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: ARB7118
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION FITTING UPPER & LOWER HOLE BORES ARE CORRODED.  REMOVED CORROSION & BUSHED 4 EACH HOLES ON LT MLG TRUNNION FITTING IAW SRM 57-20-14-2R REPAIR 1.  MINOR REPAIR.
